# SDR AALA202412304667

- Difficulty date: December 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 72,160 hours, 30,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ACCOMPLISHED AMM 33-51-00-710-004-A STEP 4.C.(2) FAILING OPS TEST. FWD LIGHTS DO NOT COME ON WITH BREAKERS OPEN. ACCOMPLISHED AMM 33-51-00-710-001-A, TEST FAIL. ACTIVE FAULTS :EPSU BATT FWD L, EPSU COMM EMER R; AFT L.  MAINTENANCE REPLACED WL10 BATTERY IAW AMM 33-51-38.
